Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Was I Out of My Mind and MAD!

Posted Jan 10 2010 12:00am

I’m trying to keep myself occupied, because I feel so disgusting from a “GERD Guerilla Gambit,” and a “Mysterious Migraine Molestation.”  Both seem to have occurred within 12 hours of each other.  PA is not amused.  Nonetheless, there is not much she can do beyond flaking out, taking meds, et cetera!

So, I’ve been looking at some writing.  Just looking at it…no actual writing, or editing, or the like.  Hell, no! I’d kill anything I touched, right now!

Not long ago, I found some old notebooks and things.  I just sat down and had a look.  They were so old, I had no clue what might be in them.  There could have been nothing, for all I knew.  There were actually some personal, journal entries in some, which surprised me as I’ve never been good at that.  However, due to that fact, no surprise that there were only a few.

This one (or part of one), made me kind of laugh.  It’s about stopping Effexor/Venlafaxine.  Just a bit of background first, though.  Also, bear in mind, meds are different for everyone.  Effexor may rock for lots of folks.

I’m one of those with Bipolar who can not take ADs at all.  They probably make me go more nuts than taking no meds period.  Effexor was by far the worst! It gave me so many side effects, some that are unbelievably rare, and it lowered my seizure threshold so low I was falling down and shaking and quaking…  This was also prior to my dx. of Epilepsy.  More fun.

I also was on and off it several times, courtesy of my former GP, Dr. Asshole.  He would never listen to me when I told him that I could not take ADs.  So, here is an excerpt of how crazed I was, and how pissed off I was at Effexor.  Also, ticked off for being mental and…well, meds in general, you could say? You can tell by my lovely style of writing! *laughing*

Unfortunately, there is no date for this entry (I told you I suck at journalling!) but it is old! So, I don’t know which time this was for me stopping Effexor.  I think it may have been the first.

I think the sickest I’ve ever felt in my entire life, was when I stopped taking Effexor.  Although the drugs seem inconsequential when you take them, they are not.  Despite their small, almost foolish appearances, they are actually Almighty Gods of your conscious, and do not favour you when you spurn them.

Effexor…effectively neuters you, and for me, the effect did not stop below the waist.  I remember reading a quote in an article where the author said that Psychotropic Drugs made feelings irrelevant, and took away any need for emotion.  It is a strange kind of numbness that one can get used to, considering the type of overwrought, emotional existence that, in essence, is your only alternative.  Medication saves your life, but somehow only returns a portion of it to you, and selfishly keeps the remainder for itself.  Every freedom has its price to pay.

Good lord! What the hell is that?! Also, I had to fix up a lot of grammar, spelling and punctuation! This was also prior to my correct dx. of Bipolar.  Even, still!

Out.Of.My.Mind.

I know all meds can come with side effects, finding the right ones can be a pain…blah, blah, blah.  Meds are really important, though! Well, that’s my stance, and people around here know that–or at least all they need to do is take a stroll through my blog to learn the fact.

Ah, well.  Crazy is as crazy writes? Or did? Or maybe still does. *grins*

Post a comment
Write a comment:

Related Searches